MathSciNet Relay Station
MathSciNet bibliographic data
MR996964 (90h:54049) 54H20 (34C35 58F12 92A17)
Garay, Barnabas M. Uniform persistence and chain recurrence. J. Math. Anal. Appl. 139 (1989), no. 2, 372–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement